[Skip to Navigation]
Article
August 1967

OTOTOXICY OF KANAMYCIN-Reply

Author Affiliations

Hinsdale, Illinois

Arch Otolaryngol. 1967;86(2):240. doi:10.1001/archotol.1967.00760050242028

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

To the Editor.—At the request of the editor of the Archives, I have checked with the American Academy of Pediatrics which, of course, has not officially endorsed any drug, although an advertisement does appear in Pediatrics, which is the official publication of this organization. The dangers of this drug are plainly printed on the package. Most pediatricians use tetracycline for infant pneumonia or erythromycin. They reserve kanamycin for desperate situations.

First Page Preview View Large
First page PDF preview
First page PDF preview
Add or change institution
×